MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC

ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC
Model Number 1012537-100
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to treat a calcified external iliac artery.When deploying a 9.0 x 100 mm absolute pro self-expanding stent, it was only able to partially deploy.There was no adverse patient effects reported and no clinically significant delay in the procedure.No additional information was provided.
 
Event or Problem Description
Subsequent to the initial report being filed, it was reported that the partially deployed 9.0x100mm absolute pro self-expanding stent system was able to be simply withdrawn and the procedure was completed by ballooning the vessel.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Electronic lot history record (elhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, it is possible that the distal shaft was bent in the moderately calcified anatomy resulted in preventing the shaft lumens from moving freely resulting in the reported activation/deployment failure; however as the device was not returned for analysis this cannot be confirmed.The investigation determined a conclusive cause for the reported activation/deployment failure cannot be determined.There is no indication of a product quality issue with respect to design, manufacture or labeling.

Brand Name
ABSOLUTE PRO
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23512712
Report Number2024168-2025-11445
Device Sequence Number9732794
Product Code NIO
UDI-Device Identifier08717648176258
UDI-Public(01)08717648176258(17)261130(10)3120661
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012537-100
Device Catalogue Number1012537-100
Device Lot Number3120661
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown